# SDR IXXA0100035

- Difficulty date: March 6, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Sta 520
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION AND CRACKS WERE DETECTED ON INTERCOSTALS BETWEEN FUSELAGE STATION 520 AND 560, LONGERON 33 RIGHT. REPAIR ACCOMPLISHED REMOVAL OF DAMAGE AREA, FABRICATION AND INSTALLATION INTERCOSTALS IN ACCORDANCE WITH DOUGLAS DRAWING 5616520 AND ENGINEERING ORDER 53-DC8-1762.
